Journal of Applied Mathematics and Physics

Vol.1 No.5(2013), Paper ID 38340, 5 pages

DOI:10.4236/jamp.2013.15007

 

Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation

 

Elham M. Al-Ali

 

Mathematics Department, Faculty of Science, University of Tabuk, Tabuk, KSA

 

Copyright © 2013 Elham M. Al-Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Al-Ali, E. (2013) Exact Solution and Conservation Laws for Fifth-Order Korteweg-de Vries Equation. Journal of Applied Mathematics and Physics, 1, 49-53. doi: 10.4236/jamp.2013.15007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.